# SDR C2XA95CL088

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Failed
- Location: Avionics Bay
- Part time: 6,490 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3136 - CLE-ROC - AFTER LANDING WITH FLAPS AT 45 DEGREES, INBOARD PAIR OF FLAPS STAYED AT 45 UPON FLAP RETRACTION.  FLAP CONTROL PANEL READ INBOARDS AT 45, ANALOG GAUGE READS FLAPS AT 25 DEGREES.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL UNIT IAW EMB 120 MM 27-50-06.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
